MAUDE Adverse Event Report: LIMACORPORATE S.P.A ACETABULAR INSTRUMENT SET; BEATER-POSITIONER-ALIGNER,

LIMACORPORATE S.P.A ACETABULAR INSTRUMENT SET; BEATER-POSITIONER-ALIGNER,
Model Number 9057.20.555
Medical Device Problem Codes Difficult to Insert (1316); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation checking the manufacturing charts of the involved lot #17ap040, no pre-existing anomaly was found on the 33 devices manufactured with the same lot #.This is the first and only complaint received on this lot #.Based on a preliminary evaluation of the description and according to the surgical technique, we would like to highlight that the correct instrument for implanting the definitive cup is the wrench for delta cup (code 9055.51.015).The use of the beater - positioner - aligner (code 9057.20.555) for implanting definitive acetabular cups is considered off-label, as it is specifically intended for positioning trial cups.We submit a final mdr when the devices are returned and the investigation will be completed.
 
Event or Problem Description
During the hip surgery performed on (b)(6) 2025, the surgeon impacted delta tt cup 54 mm (5522.15.540, lot#2502334) with beater - positioner - aligner, which was attached to the cup, but it was impossible to removed it from the cup.Again, the cup was inserted, and it was unstable.Therefore, he reamed for a cup (56mm) and the cup was implanted.Due to the event, the surgery was prolonged for 20 minutes.Below is the suspected product: beater - positioner - aligner (9057.20.555, lot#17ap040) - product sold in us.Event happened in japan.

Brand Name
ACETABULAR INSTRUMENT SET
Common Device Name
BEATER-POSITIONER-ALIGNER,
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22686801
Report Number3008021110-2025-00104
Device Sequence Number9447672
Product Code LPH
UDI-Device Identifier08033390025744
UDI-Public08033390025744
Combination Product (Y/N)N
PMA/510(K) Number
K112158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9057.20.555
Device Catalogue Number9057.20.555
Device Lot Number17AP040
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown